Journal of Symplectic Geometry

Volume 15 (2017)

Number 3

Cohomology of toric origami manifolds with acyclic proper faces

Pages: 645 – 685

DOI: http://dx.doi.org/10.4310/JSG.2017.v15.n3.a2

Authors

Anton Ayzenberg (Faculty of Computer Science, National Research University Higher School of Economics, Moscow, Russia)

Mikiya Masuda (Department of Mathematics, Osaka City University, Sumiyoshi-ku, Osaka, Japan)

Seonjeong Park (Department of Mathematics, Osaka City University, Sumiyoshi-ku, Osaka, Japan)

Haozhi Zeng (School of Mathematical Science, Fudan University, Shanghai, China)

Abstract

A toric origami manifold is a generalization of a symplectic toric manifold (or a toric symplectic manifold). The origami symplectic form is allowed to degenerate in a good controllable way in contrast to the usual symplectic form. It is widely known that symplectic toric manifolds are encoded by Delzant polytopes, and the cohomology and equivariant cohomology rings of a symplectic toric manifold can be described in terms of the corresponding polytope. Recently, Holm and Pires described the cohomology of a toric origami manifold $M$ in terms of the orbit space $M/T$ when $M$ is orientable and the orbit space $M/T$ is contractible. But in general the orbit space of a toric origami manifold need not be contractible. In this paper we study the topology of orientable toric origami manifolds for the wider class of examples: we require that every proper face of the orbit space is acyclic, while the orbit space itself may be arbitrary. Furthermore, we give a general description of the equivariant cohomology ring of torus manifolds with locally standard torus actions in the case when proper faces of the orbit space are acyclic and the free part of the action is a trivial torus bundle.

Full Text (PDF format)

Paper received on 23 September 2014.